# SDR CA030417010

- Difficulty date: April 7, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 20,021 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 1013841761
- Condition: Failed
- Location: Blower
- Part time: 21,337 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE CREW NOTICED AN ELECTRICAL SMOKE ODOR IN THE CABIN WITH NO VISIBLE SIGNS OF SMOKE, THE CREW ACTIONED THE EMERGENCY CHECKLIST AND LANDED THE AIRCRAFT WITHOUT INCIDENT. MAINTENANCE FOUND THAT THE FORWARD BLOWER ASSEMBLY WAS A LITTLE NOISY AND AFTER APPROXIMATELY ONE HOUR OF OPERATION IT WOULD START TO SLOW DOWN AND MAKING SEVERE UNUSUAL NOISES (SOUNDS LIKE A BAD BEARING). THE BLOWER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
